The Web Health

Subscribe

Acetaminophen Pheniramine and Hormone Phenylephrine

Generical name: Acetaminophen, pheniramine and phenylephrine A-SEET-as-MIN-o-fen (also known as f FEN-il-EFF-rin[
The brand names: Flu and Severe Cold Night Time, Theraflu Flu and Sore Throat (Phenylephrine), Theraflu Sinus and Pain Flu as well as Severe cold Night Time, Flu and Severe Cold Night Time.
Dosage format: Oral powder for reconstitution (650 mg-20 mg-10 mg)
The class of drug: Upper respiratory combination

What is Acetaminophen Pheniramine and Hormone Phenylephrine?

Acetaminophen can be used as a pain relief and reduces fever. Pheniramine is an antihistamine which lowers the amount of histamine, a natural chemical that is present in our bodies. Histamine may cause symptoms like sneezing eye watery, itchy eyes and even a runny nose. Phenylephrine, a decongestant, decreases blood vessels inside the nasal passages. The blood vessels are dilapidated and can result in nasal irritation also known as congestion sinus congestion). Acetaminophen, Pheniramine, and the phenylephrine combination are for treating headaches, nasal congestion, nasal stuffiness, sneezing eye wateriness, sinus congestion and fever, pain due to allergies, common allergy,cold or common cold or flu. Acetaminophen, Pheniramine and Phenylephrine can also be utilized to treat other conditions not covered in the medication guide.

Warnings

Talk to your doctor prior to taking medications that contain acetaminophen, If you've ever suffered from liver diseases or drink more than three alcohol-based drinks each the day. Don't use the cold or allergy medication in the event that you've used one of the MAO inhibitor within the last 14 days. An unintentional drug interaction may happen. MAO inhibitors can include furazolidone isocarboxazid linezolid, phenelzine, rasagiline, selegiline, as well as tranylcypromine.

In rare instances Acetaminophen can cause extreme allergic reaction to the skin. Do not take this medication and consult your physician in the event of the appearance of a skin rash or redness which spreads, causing blisters or peeling. Take no greater amounts of this drug than recommended. A high dose of acetaminophen may damage the liver and lead to death.

Before you take this medicine.

Talk to your doctor prior to taking medications that contain acetaminophen, in the event that you've had liver problems or consume more than 3 alcoholic beverages each every day. It is not recommended to use this medication if your body is allergic to Acetaminophen (Tylenol) or chlorpheniramine and if you suffer from:

  • Constipation severe, obstruction in the stomach or in your intestines
  • Instantly or not controlled diseases such as glaucoma or asthma, copd heart asthma, copd, glaucomadisease hypertension and coronary hypertension, coronaryartery coronary arterydisease or thyroid overactive.
  • If you're not able to go outside.

Avoid using the cold or allergy medication when you've taken one of the MAO inhibitor within the last 14 days. The risk of a dangerous interaction with a drug could happen. MAO inhibitors can include furazolidone isocarboxazid and linezolid. They also include phenel and selegiling and tranylcypromine. Consult a physician or pharmacist to determine if it's safe for you to use acetaminophen or pheniramine along with Phenylephrine, if you are suffering from any additional medical issues, including:

  • Kidney disease
  • Cough caused by mucus or cough due to emphysema, or chronic cough.bronchitis;
  • An enlarged an expandedprostate and urinary problems,
  • An alcoholism history.
  • If you are taking potassium (cytra, epiklor, k-lyte or k-phos). Kaon, klor-con, polycitra, urocit-k).

It's unclear if the acetaminophen and pheniramine as well as the hormone phenylephrine can affect a baby who is not yet born. Avoid using medicines for allergies or colds with a physician's recommendation in case you're expecting. Acetaminophen and pheniramine as well as Phenylephrine can be absorbed into the breast milk of a breastfeeding baby. Decongestants and antihistamines can hinder the production of breastmilk. Avoid using medicines for allergies or colds without consulting a medical professional in the case of breastfeeding infants. Always consult a physician prior to giving cold or allergy medication to an infant. Death can occur because of the improper use of cold and cough medicines for very young youngsters.

How to take Acetaminophen Pheniramine and Hormone Phenylephrine?

Follow the directions by the label or advised by your physician. Use it only more than the prescribed. Medicines for allergy or cold are typically only used for a brief period of time, until the symptoms go away. Take no greater amounts of this drug than recommended. A high dose of acetaminophen could damage your liver and lead to death. Add the contents of one packet of medicine into 8 litres of boiling water. Mix the powder and 8 ounces cool water and then heat it using a microwave. Mix the ingredients thoroughly prior to as well as after heating. Take a sip slowly, and be sure to complete the entire process in between 10 and 15 minutes. Take no more than 6 packets of this medication in a single day (24 24 hours). Consult your doctor if symptoms don't improve within 7 days after treatment, or if you experience an illness that causes headache, fever and cough or the appearance of a skin skin. This drug can produce unusual outcomes with allergy tests. Be sure to inform any physician treating patients with an antihistamine. Keep at room temperature and far from heat and humidity.

Details on dosage

Usual Adult Dose for Cold Symptoms:

Acetaminophen 325 mg. Pheniramine 20 mg and phenylephrine 10-mg packets 1 tablet in the water once every four hours
Maximum dose: 3 packets per 24 hours.
Acetaminophen, pheniramine 20 mg and phenylephrine 10-mg packets one packet per glass of water once every four hours
Maximum dose: 5 packets per 24 hours.

Usual Paediatric Dose for Cold Symptoms:

Acetaminophen 325 mg. Pheniramine 20 mg along with phenylephrine 10mg tablets:
12-year-olds and over one packet in the water every four hours
Maximum dose: 3 packets per 24 hours.

Acetaminophen, pheniramine 20 mg as well as phenylephrine 10 mg packs:
Ages 12 and over 12 years and older: 1 tsp of water each 4 hours
Maximum dose: 5 packets per 24 hours.

Complete acetaminophen, Pheniramine and phenylephrine dosage details

What happens if I miss a dose?

As acetaminophen (alcohol), pheniramine and phenylephrine may be prescribed when required, you might not be following a dose regimen. If you're following a regimen, take the dose missed as soon when you recall. Avoid the missed dose when it's almost time to take the next dose scheduled. Don't use any extra medication in order to fill the missing dose.

What happens if I overdose?

The initial indications of the first signs of an acetaminophenoverdose are a loss of appetite nausea, vomiting stomach discomfort, sweating and weakness or confusion. The symptoms that follow may be discomfort in the upper part of your stomach or in your urine. Other symptoms include dark urine, discoloration of your skin, or the whites of your eyes.

What should be avoided?

Consult a physician or pharmacist before taking any other allergy, cold, and sleeping or pain medication. Acetaminophen (sometimes known by the abbreviation APAP) can be found in numerous combination drugs. Combining certain medications could cause the user to consume excessive amounts of acetaminophen. This can result in death-threatening drug overdose. Check the label to determine if the medicine has acetaminophen in it or APAP. Beware of drinking alcohol. This can increase the chance of sustaining liver damage when using acetaminophen. The medication could affect your ability to think and react. Take care when driving or perform any other activity that requires you to remain vigilant.

Side effects of Acetaminophen Pheniramine and Harmone -Phenylephrine

See a doctor immediately if you notice one of the following indications that indicate an allergic reaction. Symptoms of hives; breathing difficulties or swelling of the lips, face, the tongue or throat. In rare circumstances the acetaminophen drug can trigger an extreme skin reaction, which could result in death. This could occur regardless of whether you've had a previous experience with acetaminophen without experiencing any reactions. Do not take acetaminophen or the phenylephrine or pheniramine. You should consult your doctor immediately when you notice the appearance of a skin rash or redness which spreads, causing blisters as well as the skin peeling. If you have such a reaction it is recommended that you never consume any drug that contains Acetaminophen.

Mild effects

  • Pain in the chest, rapid pulse and irregular heartbeat.
  • The tremors, hallucinations, confusion extreme dizziness or anxiousness.
  • Deep, slow breathing.
  • No or little urination
  • The possibility of bleeding or bruising is easy or unusual weakness.
  • Nausea, pain or discomfort in your stomach area, itching lack of appetite diarrhea, black colored stools and jaundice (yellowing on the eye or skin).
  • Risky hypertension is a risk (severe headache blurred vision, a hearing buzzing and confusion in your chest, pain and breathing problems, shortness of breath, chest pain of the breath irregular heartbeats, seizures).

Adverse effects

  • Dryness in the eyes, mouth and nose
  • Vision blurred
  • Problems with dizziness, sleepiness, and difficulties with concentration and memory
  • Your ears are ringing
  • Being irritable, restless
  • The stomach may hurt
  • Mild nausea as well as constipation.

Contact your doctor for advice regarding medical adverse negative effects.

Interaction with other drugs.

Talk to a pharmacist or doctor prior to taking acetaminophen, Pheniramine or phenylephrine, if you're also taking other medications, such as medications that are prescribed and available over the counter such as vitamins and other herbal supplements. Certain medicines may cause undesirable or even dangerous reactions when used in combination. There are not all interactions included in this guideline for medications.

If you take this medicine together with other medications that induce sleepiness cause breathing problems can make these side effects worse. Talk to your doctor prior to taking acetaminophen or Pheniramine as well as Phenylephrine in combination with a sleep pill as well as narcotic pain medications such as muscle relaxers, medication for depression, anxiety seizures, or depression. A high dose of acetaminophen could damage your liver and lead to death. Mix the contents of one packet of medicine into 8 liters of boiling water. Mix the powder and 8 ounces cool water and then heat it using a microwave. Mix the ingredients thoroughly prior to as well as after heating. Take a sip slowly, and be sure to complete the entire process in between 10 and 15 minutes.

Take no more than 6 packets of this medication in a single day (24 24 hours). Consult your doctor if symptoms don't improve within 7 days after treatment, or if you experience an illness that causes headache, fever and cough or a the appearance of a skin.  This drug can produce unusual outcomes with allergy tests. Be sure to inform any physician treating patients with an antihistamine.

DRUG STATUS

Availability

Prescription only

Pregnancy & Lactation

CSA Schedule*

Related Drugs
Related Stories

Images